View Full Version : ADD Meds and Haemorrhoids ?


Vous
12-28-16, 06:28 PM
My apologies if this is in the wrong section (didn't quite know where to put it).

I've noticed that my medication aggravates a pre-existing haemorrhoid , as in that area becomes irritated when I take the medication.

The medication I'm currently taking is Dexedrine SR and the dosage / taking it with food or on an empty stomach or drinking lots of water doesn't affect the irritation problem, it always happens.

Also it happens with any other stimulant medication.

Has anyone experienced this ?
I don't want to change meds because they do help a lot aside from this minor irritation.

aslipperypanda
12-29-16, 07:33 AM
I've had a similar problem with Vyvanse a long time ago and with an increase in my dose of Wellbutrin more recently (I'm an IBS-er, lol). DRINK TONS OF WATER when taking amphetamines, you're probably trying to digest foods while being totally dried out on the inside and becoming really irritated. Definitely let your doctor know what's going on if the pain and irritation is that bad, but eating softer foods (boiled potatoes, soft fruit, peanut butter, almost every soup, avoid spicy foods, and AVOID BREAD AND WHEAT PRODUCTS, they really really really tax the digestive system and create irritation, the same goes with seeds and nuts, you're trying to reduce irritation, try visualizing how your diet could be affecting this), increasing healthy dietary fats (just eat spoonfuls of coconut oil, trust me, though not.. too many.. whoops..) should help relieve some of that until your body can heal it up. Disclaimer: Your diet might be perfectly healthy so I don't wish to sound scolding, but if its not, those are the tips that have REALLY really helped me, and in constantly dealing with digestive issues, I just want to give back any information I can. Lastly, If it's a persistent issue, definitely tell your doctor. I confidently believe that he or she can do way more than I in helping solve that issue.

sarahsweets
12-29-16, 07:33 AM
IMO I dont think its the medication,I think you need to think of all the other physical issues that go along with this problem such as undergarments, health conditions, stress.